It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Multiple Sclerosis Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-03-2010, 10:44 PM   #1
Newbie
(female)
 
Join Date: Nov 2009
Location: Bronx
Posts: 6
evey24 HB User
I have a question?

Ok hello everyone and I have just been dx since december of 09. I would like to know if copaxane and herbal pills are a good mix. I have read somewhere that they don't mix to well. I am just curious to know? Thanks everyone?

 
Old 02-04-2010, 05:47 AM   #2
Facilitator
(female)
 
Join Date: Sep 2006
Location: USA
Posts: 8,803
MSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB User
Re: I have a question?

Herbal pills shouldnt be mixed with any drugs= but no, copaxone isnt supposed to be mixed with them. Herbs are not FDA approved, and they are not overseen by any governing agency, so be aware that you really cant know what is in those herbs!
what are you trying to accomplish by taking herbs? Is there something else we can suggest?
Nikki
__________________
RRMS- dx 05

 
Sponsors Lightbulb
   
Old 02-04-2010, 07:01 PM   #3
Facilitator
(male)
 
Join Date: Sep 2007
Location: Kansas, USA
Posts: 8,535
MSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB User
Re: I have a question?

My wife's uncle has an herbal pharmacy outside of Bangkok. Herbs can be as effective as any pharmaceutical company manufactured good. If you are taking herbal medicine, you should let your doctor know what you are taking to assure that your herb does not nullify, strengthen, or clash with your meds.
__________________
MS diagnosed since October 3, 1982
MS onset circa 1977
Proud to be MED FREE!
Eternally blessed and eternally optimistic!<><

 
Old 02-04-2010, 08:42 PM   #4
Newbie
(female)
 
Join Date: Nov 2009
Location: Bronx
Posts: 6
evey24 HB User
Re: I have a question?

Oh ok thank you so much. I was taking the herbal pills at one point hoping they would give me some energy cuz I'm always feeling tired!!!! But then I had a relapse and my legs went numb to the point i couldn't walk and a tingling feeling in my left hand, I couldn't attend work it was horrible! I stopped taking it and will be informing my doctor about the pills and see what happens! Thank you everyone for the advice!!!!

 
Old 02-05-2010, 04:14 PM   #5
Facilitator
(male)
 
Join Date: Sep 2007
Location: Kansas, USA
Posts: 8,535
MSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB UserMSJayhawk HB User
Re: I have a question?

Please note, the herbal pills may or may not be related to your relapse. It may just be a coincidence that your legs went numb. A good neurologist can help sort through your symptoms.
__________________
MS diagnosed since October 3, 1982
MS onset circa 1977
Proud to be MED FREE!
Eternally blessed and eternally optimistic!<><

 
Old 02-05-2010, 06:39 PM   #6
Facilitator
(female)
 
Join Date: Sep 2006
Location: USA
Posts: 8,803
MSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB UserMSNik HB User
Re: I have a question?

I agree, they probably didnt cause your relapse, thats more then likely related to the disease; however, if its energy you want - talk to your doctor about checking your B levels...and maybe taking some supplements which will improve your energy level. There is also medication, depending on your level of fatigue which is often used with MS patients...
Good luck. Feel better soon.
Nikki
__________________
RRMS- dx 05

 
Old 02-10-2010, 08:54 PM   #7
Newbie
(female)
 
Join Date: Feb 2010
Location: Louisville, KY, USA
Posts: 1
lacurry4 HB User
Re: I have a question?

I have had MS since 1989 and have been taking Copaxone since 2004, after my last relapse. I live "in the closet" and my current employer and most people I know do not know I have MS. Therefore, I do not know many others who have MS, and I hold fast to the belief that MS does not always mean disability. I do get tired, but I usually cope with it pretty well. I don't know why herbs would interact negatively with Copaxone. Copaxone is an amino acid. I would talk with a compounding pharmacist about that.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
who diagnosed you with VN initially? charlotte67 Inner Ear Disorders 12 11-11-2007 10:17 AM
Question, About Thyroid Medication, And High Blood Pressure Medication, Interacting.. Jenny C. Thyroid Disorders 12 01-08-2007 12:10 PM
Question on behavior with certain substances in post-Detox life tyler7 Addiction & Recovery 4 10-15-2004 06:03 AM
Silly question -T- Asthma 4 10-06-2004 09:46 AM
Acne Food Question - Is This OK To Eat, PLEASE Help Legend#14 Acne 68 06-06-2004 04:21 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 10:24 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!